I have been taking Yasmin 21 day pills everyday, without the knowledge that i needed to take a 7 day break. I just started the second pack? what should i do? should i continue taking them or stop? i already had my period last week but i had not stopped taking the pills. what should i do?
Assuming you just started this BC, it's normal to have bleeding while on BC, specially if it's new. This is called breakthrough bleeding, and it's very common. It's your body adjusting to the BC. You still need the off time, to allow for your period to happen. It may be light or heavy, or non-existent. You are still covered during this time period.
You don't need to take that 7 day break but in the beginning it might help reduce the amount of breakthru bleeding. Many women take 3 packs in a row then have a period before the 4th pack. This is perfectly ok. Take the rest of the pack, then allow your period to see if you can reduce the breakthru bleeding. Bleeding you have while you're taking the pills is not a period.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 1 answer
Posted 23 Nov 2012 • 1 answer
Posted 4 Dec 2014 • 1 answer
Birth Control - Hi, I started back on my pill Yasmin last month and 4 days after starting myself and
Posted 22 Dec 2014 • 1 answer
Yasmin - Last month I took my birth control pill as normal however I forgot it one day so I took two
Posted 9 Apr 2016 • 0 answers